# SDR DALA2016110208150

- Difficulty date: September 6, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,843 hours, 29,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 911-913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE CORROSION ON CUSP WEB BS 911-913 AND X -54 TO -60 .  DAMAGE WAS REMOVED AND A REPAIR WAS FABRICATED IAW SRM 53-00-55 RAPAIR 4 FIG 216.
